Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Can his vitamins cause you problems by changing his semen's chemistry? adult content

bf started new vitamins and I started getting itchy the next day after we see each other.

Answer Question
 
Anonymous

Asked by Anonymous at 9:50 AM on Aug. 23, 2010 in Health

Answers (4)
  • That doesn't sound likely. Itchy where? You could haven an infection if it's itching in your woman area. If it's just your skin in general, I have no idea what could be the cause, but it's not your BF's vitamins. Good luck.
    Mom2unangel

    Answer by Mom2unangel at 9:56 AM on Aug. 23, 2010

  • No. You most likely have an infection of some sort. If their is no odor, then it's probably a yeast infection. If their is a fishy odor then it's bacterial vaginosis and you need an antibiotic from your doctor. Depending on how many partners either you or your BF had prior to getting together, it could even be an STD.

    His taking vitamins has nothing to do with your itch.
    ThrivingMom

    Answer by ThrivingMom at 10:01 AM on Aug. 23, 2010

  • *I meant there and not their.
    ThrivingMom

    Answer by ThrivingMom at 2:21 PM on Aug. 23, 2010

  • DH is a health and fitness nut; over the last 11 years of our marriage he's tried all sorts of vitamins, supplements and whey protein shakes, etc. None of them have ever effected me in any way.
    flatlanderjenn

    Answer by flatlanderjenn at 2:30 PM on Aug. 23, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in Health
Has anyones children had a staph infection?

Next question overall (Pregnancy)
PAIN!

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN